Whey Protein Hair Loss Side Effect?

April 26, 2017 Hill Fox 0

Whey Protein Hair Loss Side Effect? Does whey protein powder make you bald or cause you to loss hair? A certain Dr. Larry Shapiro, who is described in a press release as “a nationally recognized hair transplant surgeon and dermatologist”, asserts that it does. In fact, Dr. Shapiro released a study in April 2010 which concludes that hair loss is linked with use of whey protein isolate supplements. Here’s a quote from the Shapiro study: […]

Whey Protein Side Effects: Allergy, Cramps, Liver Damage

April 26, 2017 Hill Fox 0

Whey Protein Side Effects. In an earlier post we mentioned that, so far, there is no objective proof that whey protein causes hair loss. However, this does not mean that there are no whey protein side effects that a user should be aware of. Like anything else, too much use of whey protein supplements can cause adverse health effects. For instance, did you know that an overdose of whey protein can give you stomach cramps?